CONFERENCE FACULTY

Anders L. Carlson, MD

Associate Executive Director, International Diabetes Center Endocrinologist HealthPartners Clinics **Medical Director** Diabetes Education Programs, HealthPartners & Stillwater Medical Groups Associate Professor University of Minnesota Medical School Minneapolis, Minnesota

Jay Goldberg, MD, MSCP Conference Co-Chair

Professor Vice Chairman Director of Philadelphia Fibroid Center Department of OB/GYN Einstein Medical Center Philadelphia Philadelphia, Pennsylvania

Mindy Goldman, MD Conference Co-Chair

Clinical Professor Emeritus Department of Obstetrics, Gynecology, and Reproductive Sciences University of California, San Francisco Chief Clinical Officer Midi Health San Francisco, California

Martin Quan, MD

Professor of Clinical Family Medicine David Geffen School of Medicine at UCLA Vice Chair for Academic Affairs **UCLA** Department of Family Medicine Los Angeles, California

Stacy Tompkins, MD

Associate Voluntary Professor Department of Dermatology University of California San Diego Medical Center San Diego, California **Private Practice** West Dermatology La Jolla, California

DISCLOSURE STATEMENT
Consistent with ACCME and ANCC guidelines, it is the policy of Symposia Medicus to ensure balance, independence, objectivity, and scientific rigor in all educational activities. Prior to the planning of this educational activity, all individuals in a position to influence and/or control the content of continuing education activities have been asked to disclose all relevant financial relationships with ineligible companies within the past 24 months. Symposia Medicus will also ensure that any and all relevant financial relationships with ineligible companies will be mitigated before the conference commences. Beyond disclosure and mitigation of relevant financial relationships, faculty mitigation of relevant financial relationships, faculty are required to disclose when they plan to discuss pharmaceuticals and/or medical devices that are not approved by the FDA and/or medical or surgical procedures that involve an unapproved or "off-label" use of an approved device or pharmaceutical. Symposia Medicus is committed to providing learners with commercially unbiased continuing education activities. This information is intended to assist learners in forming their own judgments about the content presented. Disclosure information will be included in the educational session materials for this activity and speakers will provide a disclosure slide for each presentation, which they will also disclose verbally on site.

CONFERENCE SCHEDULE

dalam Danamakan 10

riday, l	December 13	Satur
7:00am	Registration & Check-In During Continental Breakfast	7:30a
8:00	Welcome & Introduction Jay Goldberg, MD, MSCP & Mindy Goldman, MD	8:00
8:15	Screening & Prevention of Breast Cancer Mindy Goldman, MD	8:45
9:00	An Overview of Vulvar Dermatologic Disorders (Rx = 15 minutes) Stacy Tompkins, MD	9:30
9:45	Questions & Answers Group Discussion Faculty Panel & Audience	10:00 10:30
10:15	Break	10.30
10:30	Therapeutic Alternatives to Hysterectomy (Rx = 10 minutes) Jay Goldberg, MD, MSCP	11:15
11:15	Case Studies in Vaginitis (Rx = 15 minutes) Martin Quan, MD	Noon

1

1

Noon **Questions & Answers Group Discussion**

Faculty Panel & Audience

12:30pm Lunch Break (on your own)

2:00 The Role of Hormone Replacement Therapy After Menopause: When Is the Right Time? (Rx = 30 minutes)

Anders L. Carlson, MD

2:45 **Contraception Update: 2024**

(Rx = 45 minutes)Martin Quan, MD

3:30 **GYN Care for Women** with Breast Cancer

(Rx = 30 minutes)Mindy Goldman, MD

Questions & Answers 4:15 **Group Discussion**

Faculty Panel & Audience

5:00 Adjourn for the Day

turday, December 14

7:30am	Continental Breakfast
8:00	Evaluation & Treatment of Menstrual Migraines (Rx = 35 minutes) Jay Goldberg, MD, MSCP
8:45	Common Dermatologic Problems in Women Over 50 Stacy Tompkins, MD

30 **Questions & Answers Group Discussion** Faculty Panel & Audience

10.00	if applicable)
10:30	Pitfalls & Pearls of Thyro

Break (hotel check-out

Pitfalls & Pearls of Thyroid **Disease Management** (Rx = 15 minutes)Anders L. Carlson, MD

11:15	Hereditary Cancers:
	The Basics for Providers
	Mindy Goldman, MD

Exercising in Pregnancy: Evidence, Guidelines, and More Jay Goldberg, MD, MSCP

12:45pm Questions & Answers **Group Discussion** Faculty Panel & Audience

1:30 Conference Adjourns

> Rx = Pharmacotherapeutic CEUs for nurses will be granted for these sessions



Scan for More Information